# SDR USAA2013111800025

- Difficulty date: October 31, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367304000000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK. CABIN FLOOR PANEL 161EF DELAMINATED.  R & R FLOOR PANEL IAW SRM 53-02-00, PAR 8H FIGURE 209 AND IRM 9701 REV G.
